# SDR G1IA2017022210AH1

- Difficulty date: February 22, 2017
- Submitted: February 28, 2017
- Operation: Air carrier
- Aircraft: N10AH
- Make and model: Lear 35A
- Aircraft serial: 35657
- Aircraft time: 15,671 hours, 10,712 cycles
- Engine: Hnywl TFE73120
- System (JASC): 2740 · Stabilizer Control System
- Part: Control Switch
- Part number: 4034300
- Condition: Sticking
- Location: Pitch Trim
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

PILOT REPORTED AFTER DEPARTURE, PRIMARY PITCH TRIM CONTINUED TO RUN AFTER COPILOT RELEASED THE SWITCH.  EXECUTED PITCH TRIM MALFUNCTION EMERGENCY CHECKLIST AND RETURNED TO DEPARTURE AND LANDED.  MAINTENANCE WAS ABLE TO DUPLICATE THE PITCH TRIM PROBLEM. REPLACED COPILOTS CONTROL WHEEL TRIM SWITCH AND ALL OPERATIONAL CHECKS NORMAL.
